# SDR AALA2020013109020

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 0388
- Aircraft time: 85,002 hours, 11,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Broken
- Location: Stop Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  R1 DOOR FORWARD LOWER AREA DOOR STOP FITTING BOLTS BROKEN. REPLACED DOOR STOP BOLTS IAW 52-11-31-400-801-A, AND 25-62-41-400-804-A.
